# SDR REXA2022011900073

- Difficulty date: December 4, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 67053115097
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR REPAIR DOUBLER IS CRACKED BY THE ADG JACK.	C/A: REMOVED AND REPLACED REPAIR DOUBLER IAW REO 670-53-11-509 REV E.
